MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 MBT REV PRIMARY CONICAL REAMER; REAMERS

DEPUY ORTHOPAEDIC INC, 1818910 MBT REV PRIMARY CONICAL REAMER; REAMERS
Catalog Number 217863199
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon was reaming the tibia and the mbt revision reamers were spinning inside the modified hudson adapter connection and t-handle connection.This required having to use several different hudson adapters to complete the reaming.As a result, the reamers and adapters are no longer functioning correctly.There were no pieces broken off of any of the instruments and no adverse affect to the patient and the surgeon does not want to be contacted.There is no further information available.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: functional testing of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV PRIMARY CONICAL REAMER
Common Device Name
REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7357348
Report Number1818910-2018-55733
Device Sequence Number19338696
Product Code HTO
UDI-Device Identifier10603295096535
UDI-Public10603295096535
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863199
Device Lot NumberPG0606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2018
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer03/29/2018
08/13/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date04/02/2018
08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1